Convergence of functionals of supercritical Markovian branching
Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 791-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_4_a4,
author = {M. Yu. Belyaev},
title = {Convergence of functionals of supercritical {Markovian} branching},
journal = {Doklady Akademii Nauk},
pages = {791--794},
year = {1985},
volume = {283},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a4/}
}
M. Yu. Belyaev. Convergence of functionals of supercritical Markovian branching. Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 791-794. http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a4/